# SDR SCNA20231017234

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 49,491 hours, 28,212 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 761420: - - - SHORTLY AFTER LEVEL OFF AT 40K, RIGHT CENTER LOW PPRESSURE LIGHT ILLUMINATED WITH APPROX 4.5 IN CENTER TANK. LH TANK SHOWED FULL AT 8.66, RH TANK SHOWED 7.92. WHEN POWER DECREASED FOR DESCENT, CENTER QUANTITY INCREASED ANF RH QUANTITY CONTINUED TO DECREASE WITH ALL PUMPS ON EXCEPT CENTER RH. LANDED WITH 8.71LH 3.27C, 7.3 RH. - - -RESOLUTION: (IN PROGRESS)
